# SDR DXTA2019061322493

- Difficulty date: June 12, 2019
- Submitted: June 14, 2019
- Operation: Air carrier
- Aircraft: N643QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605588
- Aircraft time: 11,726 hours, 8,946 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 24195LAA
- Part serial: 4752
- Condition: Low Pressure
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HYDRAULIC PUMP - CLIMBING THROUGH 2000 FEET THE MASTER CAUTION AND HYDRAULIC PRESS ANNUNCIATORS ILLUMINATED. UPON BEGINNING THE EMERGENCY CHECKLIST, THE MASTER CAUTION, LOW HYDRAULIC FLOW RIGHT AND HYDRAULIC PRESS ILLUMINATED. CHECKLIST WAS COMPLETED. LANDING WAS NORMAL. UPON POST FLIGHT, THE HYDRAULIC RESERVOIR IS ABOVE FULL. //SIGNOFF// REMOVED PART NO: 24195-LAA REMOVED SERIAL NO: 4752 DUE TO FAILURE. INSTALLED NEW PUMP IAW CESSNA 560XL MAINTENANCE MANUAL CHAPTER 29-11-03. OPERATIONAL AND LEAK CHECK GOOD.
